# SDR ASOA201000609

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 15,777 hours, 14,170 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Failed
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM THE OUTSIDE.  INSIDE HANDLE SPINS ON SHAFT.  OPENED AND CLOSED DOOR SEVERAL TIMES OPS CK GOOD AMM 52-40-00.  (SDR CLOSED)
